MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. INFUSOMAT®; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. INFUSOMAT®; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 490104
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: event 2: found 3 iv sets with plastic piece in tubing.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.

Brand Name
INFUSOMAT®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
8334251464
MDR Report Key25350847
Report Number2521402-2026-00565
Device Sequence Number18829133
Product Code FPA
UDI-Device Identifier04046964186141
UDI-Public(01)04046964186141(11)251203(17)281130(10)0062040942
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K142036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number490104
Device Lot Number0062040942
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date06/01/2026
Supplement Report FDA Received Date06/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown